# SDR SWAA2024050972874

- Difficulty date: April 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER FLOOR PANEL 241XF HAS PEELED UPPER LAYER FIBERS. 124-020<[01] RECEIVED NEW FLOOR PANEL 241XF; IT WILL BE INSTALLED ON TTG8Q00RQP53.;[02] VERIFIED STEP 1
